# SDR ABXA040261

- Difficulty date: June 28, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N880DP
- Make and model: Doug DC-9-32
- Aircraft serial: 47635
- Aircraft time: 36,183 hours, 30,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 99193987
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT DRIVE LOWER INBOARD BOLT ATTACHMENT SUPPORT FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-5 AND 51-30-1.
